Conference item icon

Conference item

Glueballs, strings and topology in SU(N) gauge theory

Publication status:
Published

Actions


Access Document


Authors


Volume:
109
Issue:
1
Pages:
134-140
Host title:
NUCLEAR PHYSICS B-PROCEEDINGS SUPPLEMENTS
Publication date:
2002-05-01
DOI:
ISSN:
0920-5632
Source identifiers:
324804
Pubs id:
pubs:324804
UUID:
uuid:85d411bc-c98c-447d-9a7a-60b1c29dc76a
Local pid:
pubs:324804
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP